# SDR USAA2011041591503

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 40,116 hours, 14,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - LEFT FORWARD WINDSCREEN RED EXIT LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED RED EXIT LIGHT AT LEFT FORWARD WINDSCREEN.
